# SDR R61A201901090038

- Difficulty date: December 3, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000061
- Aircraft time: 39,107 hours, 24,505 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642601
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LT HORIZONTAL STAB RIB 12 UPPER FLANGE CRACKED AT FASTENER HOLE JUST FORWARD OF STR 02L. REMOVED AND REPLACED RIB 12 PN-170-62642-601 AT LT STAB FWD SIDE IAW SRM 51-40-08. A/C REMAINS IN HEAVY CHECK.
